| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that positions of the blades between the mosaiq and monaco drrs are not identical.
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
Additional Manufacturer Narrative
Section h6 updated.Section h11 updated.The investigation was completed by conducting a thorough evaluation of the product and the reported information.The shaped port that was displayed for the first field was the ciao (completely irradiated area outline) of the field.The first field was a stepnshoot type field where collimation changes during a beam-on.By design, the mlc (multileaf collimator) correctly moved to the ciao position for the planned port exposure.Mosaiq did not have any malfunction and was working as designed and intended.Based on the available information there has been no mistreatment.